# SDR CALA2011092100616

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 63,477 hours, 16,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BETWEEN ROWS 7 & 14 LEFT INOP.  FAULT TRACED TO INOP BATT CHARGER AT 9DEF.  CHARGER REPLACED OPS CHECK OK IAW 33-51-07.  SER NO OFF 36675 ON 41040 TAG NO GRN12374 9.
